Alert archive / Wyoming / High Wind Warnings in 2022

High Wind Warning 15, NWS Cheyenne, WY

February 7, 20224 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Feb 7, 2022, 2:51 AM MST for 4 counties in Wyoming. It took effect at Feb 7, 2022, 11:00 AM MST. It was in force for 20 hr. 22 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 7, 2022, 2:51 AM MST (09:51 UTC)
In effect from
Feb 7, 2022, 11:00 AM MST
Expired
Feb 8, 2022, 6:35 AM MST
In force
20 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 3:18 PM MSTNON-TSTM WND GST 581 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Feb 7, 7:24 PM MSTNON-TSTM WND GST 621 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Feb 7, 8:42 PM MSTNON-TSTM WND GST 601 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Feb 7, 10:34 PM MSTNON-TSTM WND GST 607 Ese Arlington, WYMESONET STATION COOPER COVE WY24 6.9 E ARLINGTON (WYDOT) ALONG INTERSTATE 80.
Feb 7, 11:42 PM MSTNON-TSTM WND GST 721 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Feb 8, 12:06 AM MSTNON-TSTM WND GST 587 Ese Arlington, WYMESONET STATION WY24 6.9 E ARLINGTON (WYDOT).
Feb 8, 12:26 AM MSTNON-TSTM WND GST 682 Wnw Buford, WYMESONET STATION UR535 SHERWS.
Feb 8, 12:47 AM MSTNON-TSTM WND GST 582 Wnw Buford, WYMESONET STATION UP203 2.0 W BUFORD (UPR).
Feb 8, 1:04 AM MSTNON-TSTM WND GST 592 Wnw Buford, WYMESONET STATION UP203 2.0 W BUFORD (UPR).
Feb 8, 1:15 AM MSTNON-TSTM WND GST 722 Wnw Buford, WYMESONET STATION UR535 SHERWS.
Feb 8, 1:26 AM MSTNON-TSTM WND GST 582 Wnw Buford, WYMESONET STATION WY36 2.4 NW BUFORD (WYDOT).
Feb 8, 1:36 AM MSTNON-TSTM WND GST 578 S Sibley Peak, WYMESONET STATION WY1 8.4 S SIBLEY PEAK (WYDOT).
Feb 8, 1:36 AM MSTNON-TSTM WND GST 611 Ene Buford, WYMESONET STATION WY37 1.1 E BUFORD (WYDOT).
Feb 8, 2:11 AM MSTNON-TSTM WND GST 592 Wnw Buford, WYMESONET STATION UR535 SHERWS.
Feb 8, 2:12 AM MSTNON-TSTM WND GST 583 Ese Elk Mountain, WYMESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT).
Feb 8, 2:36 AM MSTNON-TSTM WND GST 5812 Wsw Warren Af Base, WYMESONET STATION WY38 11.8 S FEDERAL (WYDOT).
Feb 8, 2:36 AM MSTNON-TSTM WND GST 583 Nw Elk Mountain, WYMESONET STATION WY19 2.9 NW ELK MOUNTAIN (WYDOT).
Feb 8, 3:06 AM MSTNON-TSTM WND GST 6012 Wsw Warren Af Base, WYMESONET STATION WY38 11.8 S FEDERAL (WYDOT).
Feb 8, 3:06 AM MSTNON-TSTM WND GST 621 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Feb 8, 3:43 AM MSTNON-TSTM WND GST 6111 Wsw Warren Af Base, WYMESONET STATION UP226 10.5 NW NATURAL FORT (UPR).
Feb 8, 4:14 AM MSTNON-TSTM WND GST 6011 Wsw Warren Af Base, WYMESONET STATION UP226 10.5 NW NATURAL FORT (UPR).
Feb 8, 4:22 AM MSTNON-TSTM WND GST 6512 Wsw Warren Af Base, WYMESONET STATION WY38 11.8 S FEDERAL (WYDOT).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2022-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2022-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4272 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

064 
WWUS75 KCYS 070951
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
251 AM MST Mon Feb 7 2022

WYZ110-072300-
/O.UPG.KCYS.HW.A.0011.220207T1800Z-220208T1500Z/
/O.NEW.KCYS.HW.W.0015.220207T1800Z-220208T1500Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
251 AM MST Mon Feb 7 2022

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 AM
MST TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...North Snowy Range Foothills which includes Arlington and
  Elk Mountain.

* WHEN...From 11 AM this morning to 8 AM MST Tuesday.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ106-072300-
/O.NEW.KCYS.HW.W.0015.220207T1800Z-220208T1500Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
251 AM MST Mon Feb 7 2022

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 AM
MST TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Central Laramie Range and Southwest Platte County. This
  includes Bordeaux. 

* WHEN...From 11 AM this morning to 8 AM MST Tuesday.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ116-117-072300-
/O.NEW.KCYS.HW.A.0012.220208T0300Z-220208T1500Z/
South Laramie Range-South Laramie Range Foothills-
Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker,
Federal, and Horse Creek
251 AM MST Mon Feb 7 2022

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY
MORNING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...South Laramie Range and South Laramie Range Foothills.
  This includes Vedauwoo, Buford and Horse Creek.

* WHEN...From this evening through Tuesday morning.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
4 follow-up statements
245 
WWUS75 KCYS 072100
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
200 PM MST Mon Feb 7 2022

WYZ106-110-080900-
/O.CON.KCYS.HW.W.0015.000000T0000Z-220208T1500Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-
Including the cities of Bordeaux, Arlington, and Elk Mountain
200 PM MST Mon Feb 7 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 65 mph 
  expected.
  

* WHERE...Central Laramie Range and Southwest Platte County. 
  This includes Bordeaux. 

* WHEN...From 11 AM this morning to 8 AM MST Tuesday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ107-118-080900-
/O.EXA.KCYS.HW.A.0012.220208T0300Z-220208T1500Z/
East Platte County-Central Laramie County-
Including the cities of Wheatland, Guernsey, and Cheyenne
200 PM MST Mon Feb 7 2022

...HIGH WIND WATCH IN EFFECT FROM 8 PM MST THIS EVENING THROUGH
TUESDAY MORNING...

* WHAT...West winds 30 to 40 mph with gusts up to 55 mph 
  possible.
  

* WHERE...South Laramie Range and South Laramie Range Foothills. 
  This includes Vedauwoo, Buford and Horse Creek. 

* WHEN...From this evening through Tuesday morning.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ116-117-080900-
/O.CON.KCYS.HW.A.0012.220208T0300Z-220208T1500Z/
South Laramie Range-South Laramie Range Foothills-
Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker,
Federal, and Horse Creek
200 PM MST Mon Feb 7 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 PM MST THIS EVENING
THROUGH TUESDAY MORNING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  possible. 

* WHERE...South Laramie Range and South Laramie Range Foothills. 
  This includes Vedauwoo, Buford and Horse Creek. 

* WHEN...From this evening through Tuesday morning.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
687 
WWUS75 KCYS 080242
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
742 PM MST Mon Feb 7 2022

WYZ107-116>118-081500-
/O.UPG.KCYS.HW.A.0012.220208T0300Z-220208T1500Z/
/O.EXB.KCYS.HW.W.0015.220208T0300Z-220208T1500Z/
East Platte County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
Including the cities of Wheatland, Guernsey, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, 
and Cheyenne
742 PM MST Mon Feb 7 2022

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST TUESDAY...

* WHAT...West winds 35 to 45 MPH with gusts up to 70 MPH possible. 

* WHERE...South Laramie Range and Adjacent Foothills including
  Interstate 80 between Laramie and Cheyenne. Interstate 25
  corridor in central Laramie and eastern Platte Counties
  including the cities of Cheyenne and Wheatland. 

* WHEN...Until 8 AM MST Tuesday.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

WYZ106-110-081500-
/O.CON.KCYS.HW.W.0015.000000T0000Z-220208T1500Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-
Including the cities of Bordeaux, Arlington, and Elk Mountain
742 PM MST Mon Feb 7 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY...

* WHAT...West winds 35 to 45 MPH with gusts up to 70 MPH possible. 

* WHERE...North Snowy Range Foothills including Arlington and Elk
  Mountain along Interstate 80 between Laramie and Rawlins.
  Central Laramie Range including Bordeaux along Interstate 25
  between Chugwater and Wheatland. 

* WHEN...Until 8 AM MST Tuesday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

CLH
615 
WWUS75 KCYS 080953
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
253 AM MST Tue Feb 8 2022

WYZ106-110-081500-
/O.CON.KCYS.HW.W.0015.000000T0000Z-220208T1500Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-
Including the cities of Bordeaux, Arlington, and Elk Mountain
253 AM MST Tue Feb 8 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

* WHAT...West winds 35 to 45 MPH with gusts up to 65 MPH 
  possible.

* WHERE...North Snowy Range Foothills including Arlington and 
  Elk Mountain along Interstate 80 between Laramie and Rawlins. 
  Central Laramie Range including Bordeaux along Interstate 25 
  between Chugwater and Wheatland.

* WHEN...Until 8 AM MST Tuesday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight and high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ107-116>118-081500-
/O.CON.KCYS.HW.W.0015.000000T0000Z-220208T1500Z/
East Platte County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
Including the cities of Wheatland, Guernsey, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, Horse Creek, 
and Cheyenne
253 AM MST Tue Feb 8 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

* WHAT...West winds 35 to 45 MPH with gusts up to 65 MPH 
  possible.

* WHERE...South Laramie Range and Adjacent Foothills including 
  Interstate 80 between Laramie and Cheyenne. Interstate 25 
  corridor in central Laramie and eastern Platte Counties 
  including the cities of Cheyenne and Wheatland.

* WHEN...Until 8 AM MST Tuesday.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  hazardous to light weight and high profile vehicles, including
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
457 
WWUS75 KCYS 081335
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
635 AM MST Tue Feb 8 2022

WYZ106-107-110-116>118-081445-
/O.CAN.KCYS.HW.W.0015.000000T0000Z-220208T1500Z/
Central Laramie Range and Southwest Platte County-
East Platte County-North Snowy Range Foothills-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-
Including the cities of Bordeaux, Wheatland, Guernsey, Arlington,
Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
Horse Creek, and Cheyenne
635 AM MST Tue Feb 8 2022

...HIGH WIND WARNING IS CANCELLED...

.High winds have decreased across the wind prone zones to less
then 45 mph and moreso across central Laramie County. Thus, the
High Wind Warnings were cancelled early ahead of the 8am
expiration time. Winds will increase late morning to afternoon
across the High Plains of Wyoming and Nebraska to 35 to 55 mph at
times being possible. There will be a lull this morning before
winds increase again. High Wind Warnings are not planned at the
moment for later today. Winds will decrease through the evening
and overnight into Wednesday. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 6, 10:33 PM MST, 4 hours 18 minutes earlier.

Area forecast discussion, Feb 6, 10:33 PM MST, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1033 PM MST Sun Feb 6 2022

.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM MST Sun Feb 6 2022

Key Impact Messages:

1) Elevated to high winds may develop across the wind prone across
the Snowy Range Foothills and around Arlington. A High Wind Watch
has been issued beginning Monday morning. Wind gusts in these
areas will approach 60 mph.

2) Breezy and dry conditions coupled with dry fuels across the NE
panhandle may lead to the develop of critical fire weather
conditions Monday and Tuesday ahead of an approaching frontal
boundary.

Weather Details:

High winds may develop Monday morning across the Snowy Range
Foothill wind prone areas. This setup is not a clear slam dunk,
but parameters have come together this afternoon in the latest
model runs. In-house models have continued to show a 45-50%
probability for high winds to develop. The main limiting factor
will be whether a meso-high develops across the Laramie range
which would back the winds to a more SW vector which would limit
the high wind potential. Both the HRRR and the 4km NAM are the
most aggressive with this meso-high feature developing and are
consistent with weaker overall wind speeds some 10-15kts weaker
compared to those who suggest a stronger high wind signal. WY
zones 106 and 116 will need to be monitored for potential wind
highlights. Again, the limiting factor is the 700-750mb wind
vectors and low end omega values. But omega values are progged to
increase during the day on Monday with 700mb winds increasing to
50kts. Decided to keep those zones out given the higher confidence
with the wind vectors remaining in the less than ideal direction.

Outside of the high winds, there is a chance for some critical
fire weather conditions to develop across the NE panhandle Monday
and Tuesday ahead of an approaching weak frontal boundary. Low RH
values are expected to in place and with a tightening pressure
gradient ahead of the front, winds should turn breezy and coupled
with low RH and dry fuels, fire weather concerns are increasing.
As mentioned, this frontal passage will be dry and will only
slightly reduce temperatures on Monday before rebounding on
Tuesday.

.LONG TERM...(Wednesday through Sunday)
Issued at 334 PM MST Sun Feb 6 2022

Mostly dry and windy pattern has remained on track with a prominent
northwesterly flow as a blocking ridge of high pressure begins to
set up across the western seaboard and a near stationary trough
stretching southwesterly across the Great Lakes. Fair amount of
uncertainty in terms of wind and any precipitation on Wednesday,
with both in house model guidance and the NBM v4.1 Probability of
Exceeding 48kts indicating a lesser likelihood of strong winds to
exceed 48 knots. As a result, went ahead and nudged the winds
towards slightly upwards with a max wind gust around 46 knots. In
terms of any precipitation chances beginning Wednesday, most
solutions have remained unclear with a fair amount of model
uncertainty and the upper level dynamics/moisture advection pushing
a drier solution. Should start to see temperatures rebound by the
late week, with daytime highs soaring into the low to mid 50s,
before dropping to the low 40s this weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1027 PM MST Sun Feb 6 2022

VFR expected through the forecast period. Generally light winds
tonight, but could have winds briefly gust to around 25kts at
Wyoming terminals overnight. Increasing winds in the lower
atmosphere could produce marginal LLWS across our area, but it
doesn't look significant enough to add to the TAF. Widespread
breezy conditions Monday with gusts around 20 to 30 kts expected
at most terminals. Mountain wave activity is expected to increase
Monday evening.

&&

.FIRE WEATHER...
Issued at 334 PM MST Sun Feb 6 2022

Low humidity values hovering around 25-30% will be common across
much of the NE panhandle. Fuels across the western NE panhandle
are dry and are ready to burn if fire weather reach critical
conditions. Elevated winds ahead of a weak surface boundary will
be possible across the entire region and conditions may need to
monitored across western NE Monday into Tuesday for the
development of critical fire weather conditions.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from Monday morning through Tuesday morning for
     WYZ110.

NE...None.
&&

SHORT TERM...AW
LONG TERM...MRD
AVIATION...MN
FIRE WEATHER...AW
Hazardous weather outlook, Feb 6, 3:11 PM MST, 11 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
311 PM MST Sun Feb 6 2022

WYZ101>109-111>119-072215-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
311 PM MST Sun Feb 6 2022

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Breezy conditions will develop Monday afternoon ahead of an
approaching frontal boundary.

.Spotter information statement...

Spotter activation will not be needed.

WYZ110-072215-
North Snowy Range Foothills-
311 PM MST Sun Feb 6 2022

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Strong, gusty winds may develop across the Snowy Range Foothills
and around Arlington by Monday morning. Wind gusts could approach
60 mph.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-054-055-095-096-072215-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
311 PM MST Sun Feb 6 2022

This hazardous weather outlook is for portions of panhandle
Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Spotter activation will not be needed.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Breezy and dry conditions may develop across the NE panhandle that
may lead to critical fire weather conditions.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 2:51 AM MSTHigh Wind WatchCYSAlbany, Laramie, Platte17 hr

Nearby

High Wind Warnings in Wyoming, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.